联系我们
Isaac Scientific Publishing
Journal of Advances in Applied Mathematics
Prof. Themistocles M. Rassias,  National Technical University of Athens, Greece
Department of Mathematics
National Technical University of Athens
Zografou Campus
15780 Athens
Greece
Research Interests
His work extends over several fields of Mathematical Analysis. It includes Global Analysis, Analysis on Manifolds, Calculus of Variations, Nonlinear Functional Analysis, Approximation Theory, Functional Equations, Inequalities, Metric Geometry and their Applications.
Selected Publication List
• Th. M. Rassias, On some major trends in mathematics, in: Approximation and Computation, Vol. 42, Springer, New York, 2011, pp. 45–49.
• E. Elqorachi, M.Youssef and Th.M. Rassias, Hyers-Ulam stability of the quadratic functional equation, in: Functional Equations in Mathematical Analysis, Springer,New York, 2012, pp. 97-105.
• B.Yang and Th. M. Rassias, A relation to Hilbert’s integral inequality and a basic Hilbert-type inequality, in: Functional Equations in Mathematical Analysis,Springer, New York, 2012, pp. 739-748.
• C.Park and Th. M. Rassias, Fuzzy stability of an additive-quartic functional equation: A fixed point approach, in: Functional Equations in Mathematical Analysis, Springer, New York, 2012, pp. 247-260.
• A. Najati and Th. M. Rassias, On the stability of polynomial equations, in: Functional Equations in Mathematical Analysis, Springer, New York, 2012, pp. 223-227..
C.Park and Th. M. Rassias, An additive functional equation in orthogonality spaces, in: Essays in Mathematics and its Applications. In Honor of Stephen Smale’s 80th Birthday, Springer, New York, 2012, pp. 335-367.
• F. Moradlou and Th. M. Rassias, On the generalized Hyers-Ulam stability in multi-Banach spaces associated with a Jensen-type additive mapping, in: Mathematics Without Boundaries - Surveys in Pure Mathematics, Springer, New York, 2014, pp. 337-356.
• J. R. Lee, C.Park and Th. M. Rassias, An AQCQ-functional equation in matrix random normed spaces, in: Topics in Mathematical Analysis and Applications, Springer, New York, 2014, pp. 523-540.
• Y. Manar, E. Elqorachi and Th. M. Rassias, On the generalized Hyers-Ulam stability of the Pexider equation on restricted domains, in: Handbook of Functional Equations - Functional Inequalities, Springer, New York, 2014, pp. 279-299.
• M. E. Gordji, H. Khodaei and Th. M. Rassias, A functional equation having monomials and its stability, in: Handbook of Functional Equations - Stability Theory, Springer, New York, 2014, pp. 181-197.
• D. Zeglami, A. Roukbi and Th. M. Rassias, D’ Alembert’s functional equation and superstability problem in hypergroups, in: Handbook of Functional Equations - Stability Theory, Springer, New York, 2014, pp. 367-396.
• J. R. Lee, C. Park and Th. M. Rassias, Hyers-Ulam stability of set-valued mappings, in: Mathematics Without Boundaries - Surveys in Pure Mathematics, Springer, New York, 2014, pp. 323-336.
• E. Elqorachi, Y. Manar and Th. M. Rassias, On the stability of Drygas functional equation on amenable semigroups, in: Handbook of Functional Equations - Stability Theory, Springer, New York, 2014, pp. 135-154.
• V. Gupta and Th. M. Rassias, Hypergeometric representation of certain summationintegral operators, in: Topics in Mathematical Analysis and Applications, Springer, New York, 2014, pp. 447-460.
Copyright © 2019 Isaac Scientific Publishing Co. All rights reserved.